# SDR MALA964957

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND .300 CRACK IN CENTER SUB FLOOR STRUCTURE LIGHTING HOLE FLANGE JUST FORWARD OF FS 491.00.  STOP DRILLED CRACK AND DRESSED OUT AREA.  FABRICATED, PREPPED AND INSTALLED A 8.5 INCH BY 5 INCH ELLIPITCAL REPAIR DOUBLER TO FLANGE AREA.  ALL WORK IAW AERO TECH DESIGNS EA 01-96025.  (M)
